# SDR SWAA2021122053595

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 56,230 hours, 33,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT OVERWING EXIT SIDEWALL LIGHTS ARE INOP.  PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK(TEST) IAW AMM 33-51-00 OPS CHECK GOOD.
